# SDR AALA20050544

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1296/22AUG - AIRCRAFT WOULD NOT TRANSFER FUEL FROM CENTER TANK.  FORWARD BOOST PUMP CIRCUIT BREAKER POPPED ON TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED CENTER FORWARD TANK BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
